Jump to content

h0peful11

Member Since 02 Jan 2013
Offline Last Active Apr 03 2013 09:41 PM

Posts I've Made

In Topic: Acne Scars! Help!

13 March 2013 - 10:38 PM

Thanks for the response. Yea I guess I will keep at the tretinoin and hopefully it wil get better over time


In Topic: Desonide Cream 0.05, Tretinoin 0.25, Do These Help?

27 February 2013 - 10:35 PM

Hi h0peful11, there would certainly be no harm in NOT using the desonide. What I mean by that is that the desonide is prescribed mainly for short-term comfort, so if you can handle the clinda and tretinoin without any anti-inflammatory, then you can definitely skip the desonide without any harm.

And remember that you should only be using a pea-sized amount if the tretinoin at any time.

 Thank you for your response. I recently stopped using the clindamycin and am using the desonide only a few times a week. I feel it is not good to use sooo many products on my face. Hopefully I see some better results with the tretinoin. I am now on week 10. Still have some acne and new breakouts, mostly a ton of scarring. Keeping my fingers crossed that it will continue to get better over time.


In Topic: Desonide Cream 0.05, Tretinoin 0.25, Do These Help?

25 January 2013 - 11:50 PM

Anyone? Im confused about whether its recommended to use clindamycin, retin a and desonide cream all at once? I thought that might be too much for my face to handle, but thats what my derm prescribed.


In Topic: Keflex For Acne?

05 January 2013 - 10:40 PM

Yes I absolutely loved this antibiotic! I am not comfortable with taking other antibiotics such as minocycline becuase I know it has many adverse effects, but as for keflex it does not seem as strong as others. I will def speak with my doctor about it at my next appointment however. I am hoping it will give me better results during my time on tretinoin. Thanks for the reply glad to see someone else saw positive results from it too

In Topic: Cheek Acne

05 January 2013 - 08:44 PM

Hey I completely get where your coming from! I recently started breaking out horribly, especially when the weather began to change. I do not know if this has a connection to it, but I have dry skin and ususally when the weather starts to change I tend to get a bad reaction from it and start to break out horribly. My acne at the moment looks very similar to yours. I started off with a few small bumps here and there. I did not think much of it, and actually decided to go the proactiv route which was a hugeee mistake. Turns out I am allergic to BP therefore my skin became completely inflamed and I started to get a horrible reaction. One of the first things that I learned from this is that it is important to not constantly change the products that you are using on your face. Your acne looks inflamed at the moment, therefore the best thing you can use to wash it with is either cetpahil, or a dove bar which are gentle, fragrance free and will not leave residue on your face. They also work in removing excess oil, dirt and makeup.  Make sure you constantly moisturize your face as well, because the BP will dry out your skin, which can causeyou to break out more. I would also suggest to try to keep your hands away from your face, and try to change your pillow covers often, as the oil from your hair can get on your pillow, causing the bacteria to spread to your face.  Also, if it is inflamed and painful, you can try taking an ibuprofen to ease the inflammation, and in turn reduce the pain. I also find applying ice on the face can help.
I know it hurts and it is hard to deal with. I am on the same boat as you, but try not to lose hope! Hopefully someday soon there will be a light at the end of the tunnel for us!